# SDR ASOA202208121004

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 30,230 hours, 28,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: NA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT - ROW 9 AND 20 SIDEWALL LIGHT INOPERATIVE. LH FWD EMERGENCY LIGHT INOPERATIVE. COURTESY LIGHTS IN GALLEY INOPERATIVE. RESOLUTION - REMOVED AND REPLACED SIDEWALL LIGHTS IN ACCORDANCE WITH EMB145 AMM 33-21-06. REMOVED AND REPLACED EMERGENCY LIGHT IN ACCORDANCE WITH EMB 145 AMM 33-50-10. REMOVED AND REPLACED COURTESY LIGHTS FOR SERVICE DOOR IN ACCORDANCE WITH EMB145 AMM 33-26-05.
